# SDR AALA20170113009

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 52,057 hours, 25,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Detached
- Location: L2 Door Slide
- Component: Slide, Aircruisers
- Component part number: D29985103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE CABLE IS DETACHED.  REMOVED AND REPLACED SLIDE IAW AMM 25-94-17. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
